# SDR SWAA2013020812429

- Difficulty date: January 31, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 23,878 hours, 22,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - WEB CRACKED AT STA 229 RBL 38.  REMOVED CRACKED CUSP WEB SECTION AT STATION 229 AND RBL 44, FABRICATED AND INSTALLED NEW REPAIR SECTION IAW B717 SRM 53-20-51 FIG 1, 51-41-02, 53-00-55 REPAIR 4 AND 51-10-04
